# SDR SWAA2023030299410

- Difficulty date: February 5, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 RBL 24.82 CENTER SECTION 2023-109513<[01] TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOCATED AT BSTA 695 RBL 24.82 CENTER SECTION IAW SRM B737-700 51-40-02; SRM 51-10-02 AND DWG 273A9110 REV-A; AND DWG 111A6002 REV-A. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTIVE ACTIONS RII
